# SDR NOCA00611A

- Difficulty date: January 21, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Adi
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

ACFT ABORTED TAKEOFF DUE TO LOST THE CAPT'S ADI (UPPER) DISPLAY.
